| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump was stopped working and screen of insulin pump was blank.Customer stated that battery compartment was crack.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and self test.No blank display anomaly noted.Device received with broken battery tube threads, cracked lcd window, cracked reservoir tube lip, cracked case display window corner and cracked case reservoir tube window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).